I got c.difficile from taking antibiotics in january. i was treated with Vancomycin 250 mg every 6 hours for 2 weeks. It came back a week later and now its really bad again with the diarrhea and abdominal cramps.
What is a person to do in pain like this, now my hemmorhoids are flaring up again. I just had 2 banded and now these new ones are flaring again, what a pain. How many bandings does it take to kill them all already?
I sure wish I could give you some words of advice. I am going through something similar. I suffer from IBS (alternating diarrhea and constipation)and finally thought I got it under control pretty much. I became really constipated and thought I would try eating bran flakes. I think I ate waaay to much because now I have had horrible ab pains and diarrhea for the past 3 days. (1 ate 3 bowls in 2 days after never having bran before). My stomach is just too sensitive. Now I am paying the price and so are my hemorrhoids. I even had the pph procedure to get rid of them but they come back during episodes like this. It's really aweful.
You're not alone. I'll keep you in my thoughts and prayers,
The best course of action here would be to go back to your physician and have him put you on an alternate antibiotic such as metronidazole for 14-17 days.
You should also start taking probiotics to facillitate the growth of good intestinal flora.
Try not to get to scared. 25% of people who develop c-diff have a relapse, and this is usually taken care of through additional therapy. Worst case scenario is surgery, but I doubt it will come to that.